# SDR DALA2023101808595

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 81,070 hours, 30,483 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 RH WTB PANEL192DR, BEHIND PANEL THERE IS 1EA SUPPORT ANGLE HAS CORROSION I-14. CORRECTIVE ACTION: REMOVED CORROSION AT SUPPORT ANGLE FOUND TO BE OUT OF LIMITS IAW B737 SRM 51-10 SRM 53-00-71, FABRICATED NEW SUPPORT AND INSTALLED IAW B757 DRAWING 149N7210 AND B757 SRM 51-40-02. (0020233)
